# SDR USAA2011032991276

- Difficulty date: March 9, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - CRACK ON FUSELAGE SKIN AT BS 867 + 3 INCHES, S23R.  REPAIRED FUSELAGE SKIN AT BS 867 + 3 INCHES, S23R IAW B737 SRM 53-00-01 REPAIR 31.
